Bulletin of the American Mathematical Society

Note on complemented modular lattices

R. P. Dilworth

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 74-76.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502422

Mathematical Reviews number (MathSciNet)
MR0001210

Zentralblatt MATH identifier
0022.30202

Citation

Dilworth, R. P. Note on complemented modular lattices. Bull. Amer. Math. Soc. 46 (1940), no. 2, 74--76. https://projecteuclid.org/euclid.bams/1183502422


Export citation